# SDR CA100811003

- Difficulty date: August 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 1,412 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 1130021089
- Condition: Intermittent
- Location: M/R Gearbox
- Part time: 1,213 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLASHES OF THE MGB PRESSURE LIGHT IN FLIGHT.  AIRCRAFT LANDED SAFELY.  AME SENT ON SITE, NO VISIBLE DAMAGE OR LEAK.  MGB PRESSURE SWITCH SUSPECTED TO BE THE CAUSE AND REPLACED.  MGB FILTER REPLACED.  RUN-UP, LEAK CHECK AND TEST FLIGHT C/O, WITHOUT ANY ADDITIONAL PROBLEM.  AIRCRAFT RELEASED.  AFTER 6.6 HOURS OF FLIGHT, ON AUG 12, 2010, RE-OCCURRENCE OF THE PROBLEM.  TROUBLESHOOTING C/O.   WIRING SUSPECTED AND REPAIRED.  IN ADDITION, THE NEW SWITCH INSTALLED (S/N 25712) IS DETERMINED TO BE FAULTY (HIGH THRESHOLD), AND REMOVED.  THE OLD SWITCH (S/N 21455) IS TESTED, FOUND SERVICEABLE AND RE-INSTALLED. (TC# 20100811003)
